# SDR CA151105008

- Difficulty date: November 5, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 3,093 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 668Z4030423
- Condition: Overheated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AOG DUE, UNABLE TO RESET L1 ATRUC WITH GPU AND/OR APU.  DURING POWER CHANGE TO APU AFTER ENGINE SHUTDOWN, ACFT LOST POWER TO L1 ATRUC AND L1 BTB. CLOSING L1 BTB ON ESIC PAGE WORKED BUT UNABLE TO RESET L1 ATRUC. FAULT MSG 24-18121. T/S C/O IAW FIM.  FAULT REMAINED.  DEPOWERED AC AND RESTARTED WITH APU POWER ONLY. FAULT STAYED L1 ATRUC- DEPOWERED AC AGAIN AND RESTARTED WITH GROUND POWER.  FAULT MOVED TO R2 ATRUC. FIM TASK 24-18124 C/O WITH NO SUCCESS.  SWITCHED ACFT POWER FROM GROUND POWER TO APU AGAIN TRIPPED L1 115 BTB AND BSB. ALSO LOST L1 AND R2 ATRUC.  - L ENGINE STARTED AND ALL ESIC INDICATION RETURNED TO NORMAL. - RT ENGINE STARTED AND L 1 ATRUC TRIPPED. UNABLE TO RUN BOTH ENGINES AT THE GATE DUE AIRPORT PROCEDURE SSO ACFT PUSHED BACK AND BOTH ENGINES STARTED ON THE TAXIWAY.  ALL ESIC INDICATIONS  RETURNED TO NORMAL. ALL STATUS MSG ERASED EXCEPT, INTEG CLG RECIRC AIR.  ACFT TAXIED BACK TO STAND AND ONLY GROUND POWER ESTABLISHED. ON LT ENGINE SHUTDOWN L1 ATRUC TRIPPED.  WHEN RT ENGINE WAS SHUTDOWN FAULT TRANSFERED TO R2 ATRUC.  UPON VISUAL INSPECTION OF THE P100 PANEL, ELECTRICAL BURN MARKS WERE DISCOVERED ON TERMINAL L31, WIRE W403042-00001, WDM 24-21-62 SH 1, AND TERMINALS A1 AND B1 OF THE ATRUC  RESOLUTION FOUND CABLE L31 OVERHEATED AT P100 PANEL.  CABLE L31 REPLACED FROM P100 PANEL TO P150 IAW STANDARD PRACTICE.  P100, PANEL REPLACED IAW AMM 24-09-70.  ENGINE RUN CARRIED OUT NO FAULT NOW.
